New uniqueness results for boundary value problem of fractional differential equation
Articles
Yujun Cui
Shandong University of Science and Technology, China
Wenjie Ma
Shandong University of Science and Technology, China
Qiao Sun
Shandong University of Science and Technology, China
Xinwei Su
China University of Mining and Technology
Published 2018-02-20
https://doi.org/10.15388/NA.2018.1.3
PDF

Keywords

fractional differential equation
uniqueness results
Banach's contraction mapping principle

How to Cite

Cui, Y., Ma, W., Sun, Q. and Su, X. (2018) “New uniqueness results for boundary value problem of fractional differential equation”, Nonlinear Analysis: Modelling and Control, 23(1), pp. 31-39. doi: 10.15388/NA.2018.1.3.

Abstract

In this paper, uniqueness results for boundary value problem of fractional differential equation are obtained. Both the Banach's contraction mapping principle and the theory of linear operator are used, and a comparison between the obtained results is provided.

PDF
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.

Please read the Copyright Notice in Journal Policy